# SDR CALA2025082208047

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 69,836 hours, 22,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPS TEST WITH THE TEST SWITCH PROCEDURE,  MULTIPLE EMERGENCY EXIT IDENTIFIER SIGNS REQUIRE LAMPS.   REPLACED THE LAMPS 23 EA IN VARIOUS LOCATIONS IAW AMM 33-51-01-962-001-002 & 33-51-10-962-040 CK OK.
